Alert archive / Michigan / Wind Advisories in 2007

Wind Advisory 5, NWS Marquette, MI

June 7, 200713 counties in Michigan

NWS Marquette, MI issued this wind advisory at Jun 7, 2007, 3:43 AM EDT for 13 counties in Michigan. It took effect at Jun 7, 2007, 10:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2007, 3:43 AM EDT (07:43 UTC)
In effect from
Jun 7, 2007, 10:00 AM EDT
Expired
Jun 7, 2007, 9:59 PM EDT
In force
12 hr
Issued by
NWS Marquette, MI

Counties Alger County, MI, Baraga County, MI, Delta County, MI, Dickinson County, MI, Gogebic County, MI, Houghton County, MI, Iron County, MI, Keweenaw County, MI, Luce County, MI, Marquette County, MI, Menominee County, MI, Ontonagon County, MI, Schoolcraft County, MI

The radar

The Marquette radar (KMQT), 21 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
389 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KMQT 070743
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
343 AM EDT THU JUN 7 2007

...VERY WINDY CONDITIONS EXPECTED TODAY INTO THIS EVENING FOR
MUCH OF UPPER MICHIGAN...

.A POTENT LOW PRESSURE SYSTEM OVER THE DAKOTAS WILL LIFT INTO
WESTERN ONTARIO THIS EVENING. AHEAD OF THIS LOW...STRONG SOUTHERLY
WINDS WILL GUST AS HIGH AS 50 MPH AT TIMES TODAY INTO THIS EVENING
OVER PORTIONS OF UPPER MICHIGAN. 

MIZ002-009-071600-
/O.NEW.KMQT.WI.Y.0005.070607T1400Z-070608T0400Z/
ONTONAGON-GOGEBIC-
INCLUDING THE CITIES OF...ONTONAGON...IRONWOOD
343 AM EDT THU JUN 7 2007 /243 AM CDT THU JUN 7 2007/

...WIND ADVISORY IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS MORNING
TO MIDNIGHT EDT /11 PM CDT/ TONIGHT...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS
MORNING TO MIDNIGHT EDT /11 PM CDT/ TONIGHT. 

VERY WINDY CONDITIONS WILL DEVELOP BY LATE MORNING AND CONTINUE
INTO THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 45
MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE FOR LOCATIONS
ALONG LAKE SUPERIOR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF
45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MIZ001-003-071600-
/O.NEW.KMQT.WI.Y.0005.070607T1600Z-070608T0400Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
343 AM EDT THU JUN 7 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT. 

VERY WINDY CONDITIONS WILL DEVELOP BY EARLY AFTERNOON AND THEN
CONTINUE INTO THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH
GUSTS NEAR 45 MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE
ALONG THE WESTERN SHORE OF THE KEWEENAW PENINSULA FROM FREDA TO
EAGLE HARBOR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF
45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MIZ004>007-084-085-071600-
/O.NEW.KMQT.WI.Y.0005.070607T1600Z-070608T0400Z/
BARAGA-MARQUETTE-ALGER-LUCE-SOUTHERN HOUGHTON-
NORTHERN SCHOOLCRAFT-
INCLUDING THE CITIES OF...LANSE...MARQUETTE...MUNISING...
NEWBERRY...KENTON...SIDNAW...SENEY
343 AM EDT THU JUN 7 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT. 

VERY WINDY CONDITIONS WILL DEVELOP BY EARLY AFTERNOON AND THEN
CONTINUE INTO THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH
GUSTS OVER 45 MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE
ALONG THE LAKE SUPERIOR SHORELINE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF
45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MIZ010>012-071600-
/O.NEW.KMQT.WI.Y.0005.070607T1600Z-070608T0400Z/
IRON-DICKINSON-MENOMINEE-
INCLUDING THE CITIES OF...IRON RIVER...IRON MOUNTAIN...MENOMINEE
243 AM CDT THU JUN 7 2007

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
CDT THIS EVENING. 

VERY WINDY CONDITIONS WILL DEVELOP BY EARLY AFTERNOON AND THEN
CONTINUE INTO THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH
GUSTS NEAR 45 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF
45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

VOSS
4 follow-up statements
000 
WWUS73 KMQT 071557
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
1157 AM EDT THU JUN 7 2007

...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON INTO THIS
EVENING FOR MUCH OF UPPER MICHIGAN...

.A POTENT LOW PRESSURE SYSTEM OVER WESTERN MINNESOTA WILL LIFT
INTO WESTERN ONTARIO THIS EVENING. AHEAD OF THIS LOW...STRONG
SOUTHERLY WINDS WILL GUST AS HIGH AS 50 MPH AT TIMES THIS
AFTERNOON INTO THIS EVENING OVER PORTIONS OF UPPER MICHIGAN.

MIZ013-014-080000-
/O.EXA.KMQT.WI.Y.0005.070607T1600Z-070608T0400Z/
DELTA-SOUTHERN SCHOOLCRAFT-
INCLUDING THE CITIES OF...ESCANABA...GLADSTONE...MANISTIQUE
1157 AM EDT THU JUN 7 2007

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND
PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH
GUSTS OVER 45 MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE
ALONG THE LAKE SUPERIOR SHORELINE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF
45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MIZ002-009-080000-
/O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/
ONTONAGON-GOGEBIC-
INCLUDING THE CITIES OF...ONTONAGON...IRONWOOD
1157 AM EDT THU JUN 7 2007 /1057 AM CDT THU JUN 7 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/
TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/
TONIGHT. 

VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND
PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH
GUSTS OVER 45 MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE
FOR LOCATIONS ALONG LAKE SUPERIOR FROM IRONWOOD AND ONTONAGON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF
45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MIZ001-003-080000-
/O.CON.KMQT.WI.Y.0005.070607T1600Z-070608T0400Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
1157 AM EDT THU JUN 7 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND
PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH
GUSTS NEAR 45 MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE
ALONG THE WESTERN SHORE OF THE KEWEENAW PENINSULA FROM FREDA TO
EAGLE HARBOR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30
MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

MIZ004>007-084-085-080000-
/O.CON.KMQT.WI.Y.0005.070607T1600Z-070608T0400Z/
BARAGA-MARQUETTE-ALGER-LUCE-SOUTHERN HOUGHTON-
NORTHERN SCHOOLCRAFT-
INCLUDING THE CITIES OF...LANSE...MARQUETTE...MUNISING...
NEWBERRY...KENTON...SIDNAW...SENEY
1157 AM EDT THU JUN 7 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND
PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH
GUSTS OVER 45 MPH CAN BE EXPECTED. GUSTS TO 50 MPH ARE POSSIBLE
NORTH OF SENEY AND NEWBERRY ALONG THE LAKE SUPERIOR SHORELINE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF
45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MIZ010>012-080000-
/O.CON.KMQT.WI.Y.0005.070607T1600Z-070608T0400Z/
IRON-DICKINSON-MENOMINEE-
INCLUDING THE CITIES OF...IRON RIVER...IRON MOUNTAIN...MENOMINEE
1057 AM CDT THU JUN 7 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING. 

VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND
PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH
GUSTS NEAR 45 MPH CAN BE EXPECTED...WITH THE STRONGEST GUSTS
ACROSS THE HIGHER TERRAIN.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF
45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

JLL
000 
WWUS73 KMQT 071611 CCA
NPWMQT

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MARQUETTE MI
1210 PM EDT THU JUN 7 2007

...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON INTO THIS
EVENING FOR MUCH OF UPPER MICHIGAN...

.A POTENT LOW PRESSURE SYSTEM OVER WESTERN MINNESOTA WILL LIFT
INTO WESTERN ONTARIO THIS EVENING. AHEAD OF THIS LOW...STRONG
SOUTHERLY WINDS WILL GUST AS HIGH AS 50 MPH AT TIMES THIS
AFTERNOON INTO THIS EVENING OVER PORTIONS OF UPPER MICHIGAN.

MIZ013-014-080030-
/O.COR.KMQT.WI.Y.0005.070607T1600Z-070608T0400Z/
DELTA-SOUTHERN SCHOOLCRAFT-
INCLUDING THE CITIES OF...ESCANABA...GLADSTONE...MANISTIQUE
1210 PM EDT THU JUN 7 2007

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND
PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH
GUSTS OVER 45 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF
45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MIZ002-009-080030-
/O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/
ONTONAGON-GOGEBIC-
INCLUDING THE CITIES OF...ONTONAGON...IRONWOOD
1210 PM EDT THU JUN 7 2007 /1110 AM CDT THU JUN 7 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/
TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/
TONIGHT. 

VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND
PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH
GUSTS OVER 45 MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE
FOR LOCATIONS ALONG LAKE SUPERIOR FROM IRONWOOD AND ONTONAGON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF
45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MIZ001-003-080030-
/O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
1210 PM EDT THU JUN 7 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND
PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH
GUSTS NEAR 45 MPH CAN BE EXPECTED. EVEN HIGHER GUSTS ARE POSSIBLE
ALONG THE WESTERN SHORE OF THE KEWEENAW PENINSULA FROM FREDA TO
EAGLE HARBOR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30
MPH OR GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

MIZ004>007-084-085-080030-
/O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/
BARAGA-MARQUETTE-ALGER-LUCE-SOUTHERN HOUGHTON-
NORTHERN SCHOOLCRAFT-
INCLUDING THE CITIES OF...LANSE...MARQUETTE...MUNISING...
NEWBERRY...KENTON...SIDNAW...SENEY
1210 PM EDT THU JUN 7 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND
PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH
GUSTS OVER 45 MPH CAN BE EXPECTED. GUSTS TO 50 MPH ARE POSSIBLE
NORTH OF SENEY AND NEWBERRY ALONG THE LAKE SUPERIOR SHORELINE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF
45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MIZ010>012-080030-
/O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/
IRON-DICKINSON-MENOMINEE-
INCLUDING THE CITIES OF...IRON RIVER...IRON MOUNTAIN...MENOMINEE
1110 AM CDT THU JUN 7 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING. 

VERY WINDY CONDITIONS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND
PERSIST THROUGH THE EVENING HOURS. SOUTH WINDS 25 TO 35 MPH WITH
GUSTS NEAR 45 MPH CAN BE EXPECTED...WITH THE STRONGEST GUSTS
ACROSS THE HIGHER TERRAIN.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF
45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

JLL
000 
WWUS73 KMQT 072000
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
400 PM EDT THU JUN 7 2007

...VERY WINDY CONDITIONS EXPECTED THIS EVENING FOR MUCH OF UPPER
MICHIGAN...

.A POTENT LOW PRESSURE SYSTEM OVER MINNESOTA WILL LIFT INTO
WESTERN ONTARIO THIS EVENING. AHEAD OF THIS LOW...STRONG SOUTHERLY
WINDS WILL GUST AS HIGH AS 45 MPH AT TIMES THIS EVENING OVER
PORTIONS OF UPPER MICHIGAN.

MIZ002-009-013-014-080400-
/O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/
ONTONAGON-GOGEBIC-DELTA-SOUTHERN SCHOOLCRAFT-
INCLUDING THE CITIES OF...ONTONAGON...IRONWOOD...ESCANABA...
GLADSTONE...MANISTIQUE
400 PM EDT THU JUN 7 2007 /300 PM CDT THU JUN 7 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/
TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/
TONIGHT. 

VERY WINDY CONDITIONS WILL PERSIST THROUGH THE EVENING HOURS.
SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED.
EVEN HIGHER GUSTS ARE POSSIBLE FOR LOCATIONS ALONG LAKE SUPERIOR
FROM IRONWOOD AND ONTONAGON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF
45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MIZ001-003-080400-
/O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
400 PM EDT THU JUN 7 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

VERY WINDY CONDITIONS WILL PERSIST THROUGH THE EVENING HOURS.
SOUTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 45 MPH CAN BE EXPECTED.
EVEN HIGHER GUSTS ARE POSSIBLE ALONG THE WESTERN SHORE OF THE
KEWEENAW PENINSULA FROM FREDA TO EAGLE HARBOR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF
45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MIZ004>007-084-085-080400-
/O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/
BARAGA-MARQUETTE-ALGER-LUCE-SOUTHERN HOUGHTON-
NORTHERN SCHOOLCRAFT-
INCLUDING THE CITIES OF...LANSE...MARQUETTE...MUNISING...
NEWBERRY...KENTON...SIDNAW...SENEY
400 PM EDT THU JUN 7 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

VERY WINDY CONDITIONS WILL PERSIST THROUGH THE EVENING HOURS.
SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED.
GUSTS TO 50 MPH ARE POSSIBLE NORTH OF SENEY AND NEWBERRY ALONG THE
LAKE SUPERIOR SHORELINE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF
45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MIZ010>012-080400-
/O.CON.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/
IRON-DICKINSON-MENOMINEE-
INCLUDING THE CITIES OF...IRON RIVER...IRON MOUNTAIN...MENOMINEE
300 PM CDT THU JUN 7 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING. 

VERY WINDY CONDITIONS WILL PERSIST THROUGH THE EVENING HOURS.
SOUTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 45 MPH CAN BE
EXPECTED...WITH THE STRONGEST GUSTS ACROSS THE HIGHER TERRAIN.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF
45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

JLL
000 
WWUS73 KMQT 080159
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
959 PM EDT THU JUN 7 2007

MIZ001>007-009>014-084-085-080300-
/O.CAN.KMQT.WI.Y.0005.000000T0000Z-070608T0400Z/
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
INCLUDING THE CITIES OF...COPPER HARBOR...ONTONAGON...HOUGHTON...
HANCOCK...LANSE...MARQUETTE...MUNISING...NEWBERRY...IRONWOOD...
IRON RIVER...IRON MOUNTAIN...MENOMINEE...ESCANABA...GLADSTONE...
MANISTIQUE...KENTON...SIDNAW...SENEY
959 PM EDT THU JUN 7 2007 /859 PM CDT THU JUN 7 2007/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CANCELLED THE WIND
ADVISORY. 

WITH THE LOSS OF SURFACE HEATING FOR THE DAY...THE WIND HAS COME
DOWN AND WILL REMAIN IN THE 15 TO 25 MPH RANGE THROUGH MIDNIGHT
WITH OCCASIONAL GUSTS UP TO 40 MPH STILL POSSIBLE. FOR THIS
REASON...THE WIND ADVISORY HAS BEEN CANCELLED.

$$

MICHELS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Jun 7, 1:15 AM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 7, 1:15 AM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR 06Z TAF ISSUANCE
NATIONAL WEATHER SERVICE MARQUETTE MI
115 AM EDT THU JUN 7 2007

.DISCUSSION (ISSUED AT 409 PM EDT)...

MAIN FCST CONCERNS ARE SHRA/TSRA CHANCES TONIGHT AND THEN POTENTIAL
OF SVR STORMS LATE THU AFTN/EVENING.

WATER VAPOR IMAGERY AND RUC ANALYSIS SHOW A BROAD/DEEP TROF OVER THE
WRN STATES. 12Z RAOBS SHOW THAT THIS IS AN IMPRESSIVE SYSTEM FOR
EARLY JUNE WITH 12HR HEIGHT FALLS AT 500MB UPWARDS OF 200M OVER NV.
12Z RAOBS ALSO SHOW THAT SRLY WINDS HAD ALREADY INCREASED
SUBSTANTIALLY OVER THE PLAINS IN ADVANCE OF THE SYSTEM WITH 850MB
WINDS AROUND 50KT ACROSS KS/NEBRASKA THIS MORNING. AT THE NOSE OF
THE LOW-LEVEL JET WHERE STRONG THETA-E ADVECTION IS OCCURRING...AN
ARC OF SHRA/TSRA FROM NRN MN TO SW WI IS SPREADING E AND NE.

MODELS HAVE BEEN CONSISTENT IN RECENT RUNS ON HOW THE SYSTEM OVER
THE ROCKIES WILL AFFECT THE FCST AREA. UNSEASONABLY DEEP SYSTEM FOR
EARLY JUNE (500MB HEIGHTS AROUND 4 STANDARD DEVIATIONS OR 280M BLO
LONG TERM AVG FOR EARLY JUNE) WILL LIFT OUT ACROSS THE NRN PLAINS
THU. IN RESPONSE...NOSE OF STRONG LOW-LEVEL JET OF 50-60KT WILL
SHIFT E TO THE UPPER GREAT LAKES TONIGHT...BRINGING AN ARC OF
IMPRESSIVE THETA-E ADVECTION ACROSS THE FCST AREA AS 850MB WARM
FRONT RACES N. NAM/GFS ARE IN GOOD AGREEMENT BRINGING STRONG THETA-E
ADVECTION INTO THE SW FCST AREA BY 00Z...AND THEN LIFTING IT N OF
THE FCST AREA BY 09Z. 850MB WARM FRONT RACES N OF UPPER MI BY
06Z...AND THIS SHOULD BASICALLY SIGNAL THE END OF PCPN CHANCES
OVERNIGHT AS CAPPED AIRMASS BEGINS TO OVERSPREAD THE AREA. SO...WILL
GO WITH HIGHEST PCPN CHANCES DURING THE EVENING (SPREADING W TO E).
BEST CHANCES SHOULD BE OVER LAKE SUPERIOR...THE KEWEENAW AND THE ERN
FCST AREA AS LOW-LEVEL JET WILL BE NEARING PEAK AT THE TIME 850MB
WARM FRONT PASSES THOSE AREAS. WAS TEMPTED TO PULL POPS COMPLETELY
LATE IN THE NIGHT...BUT WILL HOLD ONTO SLIGHT CHC POPS WITH
LOW-LEVEL JET OVER THE AREA. TRYING TO DETERMINE EFFECTIVE DEEP
LAYER SHEAR ABOVE THE INVERSION IS NOT AN EASY TASK...BUT IT APPEARS
IT MAY BE SUFFICIENT FOR ORGANIZED STORMS...PROVIDED ELEVATED
INSTABILITY IS HIGH ENOUGH. GFS MUCAPE IS NO MORE THAN A FEW HUNDRED
J/KG...SIMILAR TO ITS PREVIOUS RUNS. NAM SHOWS CONSIDERABLY
MORE (UPWARDS OF 1000J/KG). THATS TO THE SW OF ITS PCPN AREA WHICH
MAY BE AN INDICATION OF WHAT COULD BE AVBL FOR THE STORMS. AT THIS
POINT...WHILE THERE MIGHT BE AN ISOLD SVR STORM (HAIL)...THE OVERALL
SVR THREAT APPEARS LIMITED TONIGHT WITH HIGHER CAPE DISPLACED WELL
SW OF EXPECTED PCPN AREA.

EXPECT CAPPED ENVIRONMENT TO DOMINATE THU MORNING INTO AT LEAST THE
MID AFTN HRS. DEPENDING ON MIXING HEIGHT...IT COULD BE VERY WINDY...
REQUIRING WIND ADVY OVER MOST OF THE FCST AREA AS 40-50KT ARE AVBL
AS LOW AS 3-5KFT. IF FULL SUN DEVELOPS...WIND ADVY WILL BE A
CERTAINTY. SINCE THE AMOUNT OF CLOUD COVER IS A QUESTION...WILL ONLY
RAMP WINDS UP TO 20-30MPH IN MOST AREAS WITH GUSTS IN THE 30-40MPH
RANGE. HIGH TEMPS IN THE 80S SHOULD BE THE RULE OVER ABOUT THE W
HALF OF FCST AREA AWAY FROM LAKE MICHIGAN INFLUENCE WHICH WILL
DOMINATE THE E UNDER STRONG SRLY FLOW. AS FOR CONVECTION...IT STILL
LOOKS LIKE DURING THE LATE AFTN HRS THE CAP WILL ERODE. INHERITED
FCST LOOKED FINE WITH PCPN CHANCES BEGINNING 21Z OVER THE W HALF OF
THE FCST AREA. THERE WILL BE PLENTY OF DEEP LAYER SHEAR (IN EXCESS
OF 60KT) TO SUPPORT SVR STORMS...AND INSTABILITY WILL BE SUFFICIENT.
NAM MLCAPE IS ON THE ORDER OF 1000-1500J/KG WHILE GFS IS AROUND
1000J/KG.

TSRA WILL MARCH E THU NIGHT...AND PCPN SHOULD END WITH PASSAGE OF
THIS MAIN BAND OF SHRA/TSRA. -SHRA CHANCES SHOULD RETURN OVER THE W
LATE AS FAIRLY STRONG SECONDARY SHORTWAVE APPROACHES. MODELS HAVE
TRENDED STRONGER WITH THIS FEATURE. AS THIS SECONDARY SHORTWAVE
HEADS E FRI MORNING...OPTED TO CARRY LOW CHC POPS E ACROSS THE FCST
AREA BEFORE TRENDING TO A DRY FCST FRI AFTN FROM W TO E.
OTHERWISE...FRI SHOULD BE A BREEZY/COOLER DAY.

SUN THRU WED...NOT MUCH HAS CHANGED IN THE MEDIUM RANGE MODEL RUNS
OVER THE LAST 24HRS. MAIN FEATURE OF INTEREST THAT WILL CONTROL THE
WEATHER DURING THIS PERIOD IS THE DEVELOPMENT OF A MIDLEVEL RIDGE
EXTENDING N SOMEWHERE THRU THE GREAT LAKES. YESTERDAY...THE DECISION
WAS TO FOLLOW A SOLUTION WITH THE RIDGE AXIS OVER OR NEAR ENOUGH TO
UPPER MI TO KEEP THE FCST AREA DRY...SIMILAR TO 12Z/05 GFS/ECMWF
RUNS. WHILE 00Z/06Z GFS AND 00Z ECMWF/CANADIAN ARE SLIGHTLY FARTHER
E WITH RIDGE AXIS...BULK OF GFS ENSEMBLES SHOW A MORE PRONOUNCED
RIDGE FARTHER W LIKE THE 12Z/05 GFS/ECMWF. THE PLAN TODAY WILL BE TO
FOLLOW CONTINUITY WITH PREVIOUS FCST AND MAINTAIN A DRY REGIME
DURING THIS PERIOD. CERTAINLY CANNOT RULE OUT THE POSSIBILITY OF
SOME SHRA/TSRA...ESPECIALLY IF RIDGE AXIS IS LESS PRONOUNCED AND
FARTHER E...BUT CONFIDENCE RIGHT NOW IS MUCH TOO LOW TO PICK A TIME
FRAME TO INCLUDE BROAD BRUSH CHC POPS. TEMPS SHOULD BE SEVERAL
DEGREES ABOVE NORMAL DURING THE PERIOD.

&&

.MARINE (FOR 4 PM LAKE SUPERIOR FCST ISSUANCE)...

A STRENGTHENING LOW PRESSURE SYSTEM OVER THE WESTERN DAKOTAS WILL
TRACK NORTHEAST INTO NORTHERN MINNESOTA BY THU AFTERNOON. AS IT
CONTINUES TO SLIDE NE INTO CENTRAL ONTARIO THURSDAY NIGHT...A COLD
FRONT WILL MOVE ACROSS LAKE SUPERIOR. THE MAIN CONCERN WITH THIS
SYSTEM WILL BE THE STRONG SOUTH TO SOUTHWESTERLY WINDS TO 30 WITH
GUST TO 40 KT MAINLY LATE TONIGHT INTO THURSDAY NIGHT. BEHIND THIS
SYSTEM...HIGH PRESSURE OVER THE CENTRAL PLAINS STATES FRIDAY WILL
BEGIN TO MOVE NE REACHING THE LOWER GREAT LAKES ON SAT...WHERE IT
WILL REMAIN STATIONARY THROUGH MON. MEANWHILE...A LOW CENTER WILL
DEVELOP OVER THE NORTHERN PLAINS ON SUN AND MON.

&&

.AVIATION (FOR 06Z TAF ISSUANCE)...

06Z TAFS REFLECT EXPECTED SFC WARM FROPA EARLY THU. SHRA/ISOLD TS IN
ADVANCE OF WARM FNT WL IMPACT CMX THRU 08Z BEFORE H85 WARM FNT
SHIFTS TO THE N AND CAPPING ALL BUT ENDS ISOLD -SHRA/-TSRA THREAT.
ALTHOUGH EARLIER FCST INDICATED CIGS WOULD LOWER TO MVFR RANGE
OVERNGT IN ADVANCE OF WARM FNT...DRY AIR TO THE S AS SHOWN ON 00Z
GRB SDNG HAS BKN UP THE LO CLD THAT HAD BEEN TO THE S. SO VFR
CONDITIONS LIKELY TO PREDOMINATE. EXPECT PD OF LLWS AT CMX WITH MORE
SFC ESE FLOW UNDER WARM FNTL INVRN/INCRSG NOCTURNAL LLJ. PASSAGE OF
SFC WARM FNT TMRW MRNG...DIURNAL HTG...AND STRONG SW FLOW AHD OF
POWERHOUSE LO PRES MOVING NEWD TO THE NW OF THE CWA WL CAUSE WINDS
TO GUST AOA 30 KTS. APRCH OF COLD FNT MAY TRIGGER STRONG TS LATE IN
THE DAY/EVNG BEFORE DRIER AIR ARRIVES ON THE HEELS OF GUSTY WSW
WINDS.

&&

.MQT WATCHES/WARNINGS/ADVISORIES...NONE.

&&

DISCUSSION...ROLFSON
MARINE...DLG
AVIATION...KC
Hazardous weather outlook, Jun 7, 3:40 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
340 AM EDT THU JUN 7 2007

MIZ001>007-009>014-084-085-081200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
340 AM EDT THU JUN 7 2007 /240 AM CDT THU JUN 7 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL FIRE ACROSS WESTERN UPPER MICHIGAN LATE
THIS AFTERNOON AND THEN SPREAD INTO CENTRAL UPPER MICHIGAN
THIS EVENING. EXPECT THE THUNDERSTORMS TO END LATE TONIGHT.
THERE IS A HIGH RISK THAT SOME OF THE STORMS LATE THIS AFTERNOON
AND EVENING WILL BECOME SEVERE...PRODUCING DAMAGING WINDS AND
LARGE HAIL. A FEW ISOLATED TORNADOES ARE EVEN POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND
EVENING.

LSZ221-241>248-263-264-081200-
KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE
LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI-
MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI-
HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI-
MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM
AND SOUTH OF THE US/CANADIAN BORDER-
LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD
BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING
WHITEFISH BAY-
340 AM EDT THU JUN 7 2007 /240 AM CDT THU JUN 7 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL REDEVELOP OVER WESTERN LAKE SUPERIOR THIS
AFTERNOON AND THEN SPREAD ACROSS THE REST OF LAKE SUPERIOR
TONIGHT. THERE IS A HIGH RISK THAT SOME OF THESE STORMS WILL
BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY
OVER WESTERN LAKE SUPERIOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ221-248-262-081200-
BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND
PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID-
LINE OF THE LAKE-
340 AM EDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MOVE ACROSS NORTHERN LAKE MICHIGAN TONIGHT.
THERE IS A HIGH RISK THAT SOME OF THESE STORMS WILL BECOME
SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

VOSS

In the hours before

Special weather statement, Jun 6, 10:40 PM EDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
1040 PM EDT WED JUN 6 2007

MIZ001-070445-
KEWEENAW-
1040 PM EDT WED JUN 6 2007

...SIGNIFICANT WEATHER ALERT FOR KEWEENAW COUNTY UNTIL 1245 AM EDT...

AT 1035 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 30 MILES SOUTHWEST
OF GRAND MARAIS MINNESOTA TO 37 MILES SOUTHEAST OF GRAND MARAIS...
MOVING NORTHEAST AT 40 MPH.

PEA SIZE HAIL...WINDS UP TO 30 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WINDIGO AROUND 1230 AM EDT.

RAINFALL AMOUNTS OF HALF AN INCH ARE POSSIBLE FROM THESE
THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS.

KC

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 10:54 PM EDTMarine Weather StatementMQT20 days
Jun 7, 4:10 PM EDTSevere Thunderstorm WarningMQTGogebic65 min
Jun 7, 4:29 PM EDTSpecial Marine WarningMQT31 min
Jun 7, 4:36 PM EDTSevere Thunderstorm WarningMQTOntonagon54 min
Jun 7, 6:25 PM EDTTornado WarningMQTMenominee35 min
Jun 7, 6:54 PM EDTSpecial Marine WarningMQT66 min
Jun 7, 6:59 PM EDTTornado WarningMQTMenominee31 min
Jun 7, 7:02 PM EDTSevere Thunderstorm WarningMQTDelta58 min
Jun 7, 7:09 PM EDTSpecial Marine WarningMQT66 min
Jun 7, 7:18 PM EDTSevere Thunderstorm WarningMQTMenominee57 min
Jun 7, 7:33 PM EDTTornado WarningMQTMenominee27 min
Jun 7, 7:51 PM EDTSpecial Marine WarningMQT54 min
Jun 7, 7:55 PM EDTSevere Thunderstorm WarningMQTGogebic, Ontonagon35 min

Nearby

Wind Advisories in Michigan, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.